search
Log In

Askmeghana is now on whatsapp. Join Askmeghana Central Applications Office Whatsapp Group for Admissions and Career Guidance and General Counseling <<< Contact 0556202845 / 0551699422

>>> Contact Central Applications Office Now for Admissions, Career Guidance, Jobs and Educational Issues Click Here to Apply!

Welcome to Askmeghana. You can discuss any issues bothering you. We are here to help you solve all your problems and get the correct information you seek. Join the happy community.


Welcome to the Community!

26.5k questions

25.2k answers

148k users

1) I would advise you to take as single dose, ie 2 tab at once as soon as possible for increased compliance and to follow the latest advise from British National Formulary. Actually the pills can be taken up to 120 hours after sex, without regard to menstrual cycle, but the efficay reduced as the time pass. The pregnancy rate if taken after one day is 0.4%, 2 days is 1.2% and 3 days is 2.7%.

After u have taken the 2 pills, u may experience menstrual bleeding within one week of the expected time. If u took the pills late into the cycle, your next menses will be prolonged.

2) After u have taken postinor, if u have unprotected sex again, u may become pregnant. So u can take another 2 pills again as the max doses is 4 pills /month.
If u vomited within one hour, take a vomiting pills together with postinor again.

3) The safest unprotected sex is few days before your menses come.
Just use the other methods if u r not sure, ok? Dont understand? Use barrier. DONT UNDERSTAND? USE CONDOM lar ...hehe....

4) Consult a pharmacist if u take any anti convulsant or epileptic medicine such as phenytoin, carbamazepine, and valproic acid etc. Sorry as i wont be replying to the comments here anymore. If you have further questions, pls click like on my facebook account and message me there.

in General Information anonymous
edited
How to get Lucky in Life

Please log in or register to answer this question.

...